CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
Nellmum Views: 53,848
Published: 15 years ago
 
This is a reply to # 69,720

Re: Mirena IUD Side Effects


I have just had a Mirena IUD inserted about 2 weeks ago. The first couple of days were fine with only a bit of cramping and slight spotting, but over the last few days I have been experiencing low abdominal cramps and heavier bleeding. I mean it is not as bad as I used to get, but nevertheless worrying and today i had a clot like my other periods. The whole idea of having the Mirena fitted was to give me some relief after years of painful periods.Could someone please give me some advice,as I have been very moody and depressed and it's not fair on my husband and kids.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

4.375 sec, (1)